MAUDE Adverse Event Report: ARTHREX, INC. OSTEOTOME BLADE, 25MM; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. OSTEOTOME BLADE, 25MM; MANUAL INSTR, GENERAL SURGICAL
Model Number OSTEOTOME BLADE, 25MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/24/2024, it was reported by a sales representative via (b)(4) that an ar-13302-25 osteotome blade broke.This occurred during a tibial osteotomy.No additional information was provided, and additional information has been asked.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-13302-25 serial/batch number (b)(6) was received for investigation.Visual inspection noted that there was a fragment broken off at the distal end.It was not returned for evaluation.Oxidation was also visible on the exterior of the device.Functional testing was not performed due to the damage of the tip.The most likely cause is attributed to wear and tear due to repeated use of the device.

Brand Name
OSTEOTOME BLADE, 25MM
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19950038
Report Number1220246-2024-07122
Device Sequence Number8923264
Product Code MDM
UDI-Device Identifier00888867010642
UDI-Public00888867010642
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOSTEOTOME BLADE, 25MM
Device Catalogue NumberAR-13302-25
Device Lot Number02981001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown